I am not a physician but when one takes any medication for a period of time, there may be some effect when you stop taking it. Symptoms may differ from person to person so it's hard to say what one individual may experience.
Thank you for the information. The warfarin was stopped by the hospital consultant. I questioned this, and he simply said not 'to assume that warfarin should be taken for life'. Personally, at the age of 70 I would think tha
I understand your concerns but I can not offer much advice here as I am not a physician and I don't know you. But I will suggest you discuss your conerns with your physician and also do as much online research as you can abo
You are right in knowing that you have to lose weight but don't depend on a supplement to help you. Because your health is at risk, go to a nutritionist or join a reputable organization like Weight Watchers, and also if you
I attended an Alzheimer's educational conference last summer that addressed this same question. A physician decided that a nursing home resident had been on Aricept so long that it was no longer effective and disc
I can't tell you the percentage of your specific chances. A healthy couple with no known reproductive issues and ideal timing only have about a 25% chance per cycle of getting pregnant. The "withdrawl" method is the least e